MathSciNet Relay Station
MathSciNet bibliographic data
MR1401940 42A10 (33C55 41A25)
Gelb, Anne The resolution of the Gibbs phenomenon for spherical harmonics. Math. Comp. 66 (1997), no. 218, 699–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement